# SDR REXA2013100902020

- Difficulty date: October 9, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount
- Condition: Worn
- Location: Rub Pad
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT CORE COWL RUB PAD MOUNT BLOCK WORN.  R & R LT AFT CORE COWL RUB PAD MOUNT BLOCK IAW SRM 54-13-00.
